# SDR CALA2024093002509

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 38,381 hours, 13,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 29531030034
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP DOOR THRESHOLD WEB HAS SEVERAL ELONGATED HOLES REF AAR N/R 9903363 REMOVED AND REPLACED FWD CARGO DOOR THRESHOLD WEB PER SRM 51-40-02-0G-0 REF DWG 143198120.
